# SDR UIEA2023081100775

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 94,040 hours, 26,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 PBE INDICATOR STRIP SHOWS RED(  REMOVED AND REPLACED PBE AT L1 DOOR IAW AMM 25-64-00  )
